# SDR MWEA95315

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Puncture
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT NR 1 SLAT RECEIVED A 2 INCH DIAMETER PUNCTURE HOLE, WHEN INADVERTENTLY STRIKING WORK STAND.  MAINTENANCE INSTALLED 30 DAY TEMPORARY PATCH REPAIR IAW DOUGLAS APPROVAL AND SRM 57-09 FIG 10A.  RETURNED A/C TO SERVICE.
